International mathematical journal of analysis and its applications
Source Normalized Impact per Paper (SNIP) 2015: 5.348
Impact per Publication (IPP) 2015: 1.000
Mathematical Citation Quotient (MCQ) 2015: 0.29
On the speed of convergence to limit distributions for Hecke L-functions associated with ideal class characters
Citation Information: Analysis. Volume 26, Issue 3, Pages 313–321, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: 10.1524/anly.2006.26.99.313, September 2009
- Published Online:
We prove an upper bound estimate of the speed of convergence to limit distributions WK(R,χ), in the sense of Bohr and Jessen, for Hecke L-functions associated with ideal class characters. This is a generalization of the author’s former result , in which the same estimate has been proved for Dedekind zeta-functions.